Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/17393
Title: Large-time behavior of a parabolic-parabolic chemotaxis model with logarithmic sensitivity in one dimension
Authors: Tao, Y
Wang, L
Wang, ZA 
Keywords: Chemotaxis
Entropy inequality.
Global dynamics
Logarithmic sensitivity
Lyapunov functional
Repulsion
Issue Date: 2013
Publisher: Amer Inst Mathematical Sciences
Source: Discrete and continuous dynamical systems - series b, 2013, v. 18, no. 3, p. 821-845 How to cite?
Journal: Discrete and Continuous Dynamical Systems - Series B 
URI: http://hdl.handle.net/10397/17393
ISSN: 1531-3492
DOI: 10.3934/dcdsb.2013.18.821
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

23
Last Week
1
Last month
1
Citations as of Nov 6, 2018

WEB OF SCIENCETM
Citations

23
Last Week
0
Last month
0
Citations as of Nov 14, 2018

Page view(s)

91
Last Week
0
Last month
Citations as of Nov 12, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.